# SDR TWRA9755

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606FF
- Make and model: Boeing 747136
- Aircraft serial: 20273
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: 1r Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE, FOUND NR 1R MAIN ENTRY DOOR UPPER BUSTLE EVAC LIGHT INOP.  REMOVED AND REPLACED NR 1R BUSTLE LIGHT.  OPS CHECKS OK.  (M)
